# SDR DLL13960514

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 1504400
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1212 BLKHD WAS FOUND WITH A 7 INCH VERTICAL CRACK AT RBL 22.5.  THE CRACK WAS CUT OUT AND A REPAIR FILLER AND DOUBLER WERE INSTALLED PER DL ERA 273431-14A.
